Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 7, NWS Birmingham, AL

January 30, 2013Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 8:00 AM CST for Hale County, Marengo County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 8:00 AM CST (14:00 UTC)
Expired
Jan 30, 2013, 8:45 AM CST
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 117 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 5:15 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WUUS54 KBMX 301400
SVRBMX
ALC065-091-301445-
/O.NEW.KBMX.SV.W.0007.130130T1400Z-130130T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HALE COUNTY IN WEST CENTRAL ALABAMA...
  NORTHERN MARENGO COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 845 AM CST

* AT 757 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR MYRTLEWOOD...OR NEAR LINDEN...AND
  MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINDEN...PIN HOOK...CHICKASAW STATE PARK...ARCOLA...FAUNSDALE...
  NEWBERN...PROVIDENCE AND OLD SPRING HILL.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR NORTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 PM CST WEDNESDAY AFTERNOON FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3252 8782 3253 8780 3258 8778 3257 8777
      3259 8774 3261 8774 3261 8776 3264 8775
      3263 8753 3247 8752 3223 8785 3228 8794
TIME...MOT...LOC 1400Z 221DEG 51KT 3231 8784

$$

77/GLEASON
2 follow-up statements
297 
WWUS54 KBMX 301414
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 AM CST WED JAN 30 2013

ALC065-091-301445-
/O.CON.KBMX.SV.W.0007.000000T0000Z-130130T1445Z/
HALE AL-MARENGO AL-
814 AM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARENGO AND SOUTHERN HALE COUNTIES UNTIL 845 AM CST...

AT 811 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF CHICKASAW STATE
PARK...OR 9 MILES SOUTHEAST OF DEMOPOLIS...MOVING NORTHEAST AT 60
MPH.

LOCATIONS IMPACTED INCLUDE...
  ARCOLA...FAUNSDALE...NEWBERN...LANEVILLE AND CEDARVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3252 8782 3253 8780 3258 8778 3257 8777
      3259 8774 3261 8774 3262 8776 3264 8775
      3263 8753 3247 8752 3234 8769 3241 8778
TIME...MOT...LOC 1414Z 221DEG 51KT 3246 8768

$$

77/GLEASON
436 
WWUS54 KBMX 301427
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
827 AM CST WED JAN 30 2013

ALC065-091-301437-
/O.CAN.KBMX.SV.W.0007.000000T0000Z-130130T1445Z/
HALE AL-MARENGO AL-
827 AM CST WED JAN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARENGO AND
SOUTHERN HALE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1 PM CST.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3252 8782 3253 8780 3258 8778 3257 8777
      3259 8774 3261 8774 3262 8776 3264 8775
      3263 8753 3247 8752 3234 8769 3241 8778
TIME...MOT...LOC 1427Z 221DEG 51KT 3260 8754

$$

77/GLEASON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:46 AM CST, 1 hour 14 minutes earlier.

Area forecast discussion, Jan 30, 6:46 AM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 AM CST WED JAN 30 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

WHAT WAS LEFT OF THE SQUALL LINE/QLCS HAS NOW BECOME VERY BROKEN
IN APPEARANCE...AND CELLS ARE FORMING OUT AHEAD OF THE LINE. LIGHTNING
HAS REALLY INCREASED WITH AN INTENSIFYING LINE OF STORMS ACROSS
SOUTHEASTERN MISSISSIPPI...AND SURFACE MESOANLYSIS HAS REVEALED
THAT A WEAK AREA OF LOW PRESSURE HAS NOW BEGUN TO FORM NEAR
HATTIESBURG MISSISSIPPI. THIS WILL BECOME VERY PROBLEMATIC
THROUGH THE MORNING HOURS FOR OUR SOUTHERN SECTIONS OF THE
CWA...WHERE 68+ DEWPOINTS ARE BEGINNING TO GET ADVECTED NORTHWARD.
DEWPOINTS OF 66 HAVE BEEN ADVECTED AS FAR NORTH AS WINSTON AND
CULLMAN COUNTY. FRESH OFF THE PRESS...THE 12Z KBMX SOUNDING
MODIFIED FOR THE CURRENT SURFACE CONDITIONS REVEALS OVER 1000 J/KG
OF CAPE WITH A VERY WEAK CAP ABOUT TO BE BROKEN...WHICH WILL MEAN
THE LIKELIHOOD FOR TORNADIC DEVELOPMENT WILL CONTINUE OUT AHEAD OF
THE BROKEN LINE OF SHOWERS AND STORMS. THE ADDITION OF THE WEAK
AREA OF LOW PRESSURE ACROSS SOUTHERN MISSISSIPPI WILL NO DOUBT
CONTINUE TO INCREASE SHEAR ACROSS THE AREA AS WELL. SO THE FIRST
THREAT THAT WE WILL SEE IN THE NEXT COUPLE OF HOURS...WILL BE THE
ROTATING CELLS OUT AHEAD OF THE LINE AND WITHIN THE OLD QLCS
STRETCHING NORTHEASTWARD FROM SUMTER COUNTY NORTHEAST TO CULLMAN
COUNTY. BASED ON RADAR TRENDS...THE BEST DAMAGING STRAIGHT LINE
WIND THREAT LOOKS TO BE MATERIALIZING ACROSS SOUTHEASTERN
MISSISSIPPI...AND THAT LINE OF STORMS WILL MOVE ACROSS THE
SOUTHERN PORTIONS OF OUR CWA THROUGH THE MORNING HOURS. ALSO...THE
DAMAGING WIND THREAT WILL STILL BE POSSIBLE IN ANY STORM THAT IS
CAPABLE OF MIXING DOWN THE EXTREMELY STRONG WINDS ALOFT.

56/GDG

&&

.AVIATION...
12Z TAF DISCUSSION.

MVFR CIGS ARE PREVAILING FOR MOST LOCATIONS...AND HAVE DECIDED TO GO
WITH PREVAILING MVFR FOR ALL TERMINALS THROUGH THE PERIOD IN THE
NEAR TERM. AS HEAVIER RAINFALL PASSES OVER ANY TERMINAL
LOCATION...CIGS AND VIS COULD SUDDENLY DROP AT ANY TIME. WITH CELLS
DEVELOPING OUT AHEAD OF THE SQUALL LINE...HAVE ADDED IN VCTS FOR
KBHM AND KEET THROUGH THE NEAR TERM. WINDS WILL REMAIN VERY GUSTY
THROUGH THE MORNING WITH GUSTS UP TO 30 KNOTS POSSIBLE FROM THE
SOUTH.

AS FAR AS THE TIMING OF THE SQUALL LINE...THE LINE ITSELF IS
BECOMING MORE BROKEN THAN IT WAS EARLIER THIS MORNING...BUT HAVE
STILL TRIED TO TIME THE ARRIVAL OF STRONGER WINDS AND SQUALLS AT
KTCL...KBHM...AND KEET. IF THE LINE BECOMES MORE BROKEN...WILL AMEND
BASED ON A WESTERLY WIND SHIFT THROUGH THE MORNING INSTEAD OF A
SQUALL...WITH TSRA CONTINUED TO BE MENTIONED.

DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE
PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD.
AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF
STORMS BUT WILL REMAIN GUSTY.

56/GDG

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

56
Hazardous weather outlook, Jan 30, 7:37 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 AM CST WED JAN 30 2013

ALZ011>015-017>050-311345-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
737 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES ARE POSSIBLE THIS
MORNING AND LASTING THROUGH 10 AM FOR AREAS ALONG AND WEST OF A
GADSDEN TO SELMA LINE. BY NOON...THIS LINE WILL BE NEAR A WEDOWEE
TO MONTGOMERY LINE. BY 2 PM THE LINE WILL BEGIN TO APPROACH A TROY
TO AUBURN LINE.

ISOLATED SUPERCELL STORMS HAVE ALSO BEGUN TO DEVELOP AHEAD OF THE
SQUALL LINE AND WILL LIKELY CONTINUE THROUGH INTO THE AFTERNOON.
THESE CELLS WILL HAVE A CHANCE TO PRODUCE TORNADOES BEFORE THE
SQUALL LINE WORKS INTO THE AREA. AREAS MAINLY IMPACTED BY THIS
AREA WILL BE EAST OF A DEMOPOLIS...TO BIRMINGHAM...TO ONEONTA LINE.

WINDY CONDITIONS WILL ALSO CONTINUE FOR ALL OF CENTRAL ALABAMA
THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF
UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN
AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH THIS AFTERNOON.

In the hours before

Special weather statement, Jan 30, 3:54 AM CST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 AM CST WED JAN 30 2013

ALZ011-301100-
MARION AL-
354 AM CST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 500 AM CST...

AT 348 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
RUSSELLVILLE TO AMORY...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...
  WESTON...
  HACKLEBURG...
  BRINN...
  LAKE BUTTAHATCHEE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3431 8764 3411 8763 3396 8766 3399 8795
      3402 8795 3403 8799 3405 8799 3406 8821
      3432 8818 3433 8817
TIME...MOT...LOC 0954Z 254DEG 21KT 3460 8791 3398 8841

61
Local storm report, Jan 30, 4:56 AM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             HAMILTON                34.14N 87.98W
01/30/2013  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN HAMILTON.

&&

GGOGGINS
Local storm report, Jan 30, 5:43 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND DMG     2 NW FAYETTE            33.71N 87.86W
01/30/2013                   FAYETTE            AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HWY 18 NORTHWEST OF FAYETTE

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:54 AM CSTSpecial Weather StatementBMXMarion66 min
Jan 30, 4:34 AM CSTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jan 30, 5:05 AM CSTTornado WarningBMXChilton40 min
Jan 30, 5:23 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Jan 30, 5:44 AM CSTTornado WarningBMXWinston31 min
Jan 30, 5:49 AM CSTTornado WarningBMXTuscaloosa, Walker41 min
Jan 30, 6:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa56 min
Jan 30, 7:28 AM CSTSevere Thunderstorm WarningBMXSumter47 min
Jan 30, 7:53 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Jan 30, 8:15 AM CSTTornado WarningBMXCoosa, Talladega45 min
Jan 30, 8:19 AM CSTAreal Flood AdvisoryBMXHale116 min
Jan 30, 8:46 AM CSTSevere Thunderstorm WarningBMXTalladega29 min
Jan 30, 8:48 AM CSTAreal Flood AdvisoryBMXBibb, Hale, Jefferson, Shelby117 min
Jan 30, 9:02 AM CSTSevere Thunderstorm WarningBMXCalhoun28 min
Jan 30, 9:08 AM CSTTornado WarningBMXCalhoun52 min
Jan 30, 9:20 AM CSTTornado WarningBMXCleburne40 min
Jan 30, 9:43 AM CSTFlash Flood WarningBMXJefferson3 hr
Jan 30, 10:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore51 min
Jan 30, 10:12 AM CSTFlash Flood WarningBMXTalladega3 hr
Jan 30, 10:20 AM CSTFlash Flood WarningBMXCalhoun, St. Clair3 hr
Jan 30, 10:24 AM CSTSevere Thunderstorm WarningBMXElmore, Montgomery51 min
Jan 30, 10:31 AM CSTSevere Thunderstorm WarningBMXClay, Randolph44 min
Jan 30, 10:42 AM CSTFlash Flood WarningBMXClay, Cleburne3 hr
Jan 30, 10:53 AM CSTSevere Thunderstorm WarningBMXClay, Tallapoosa37 min
Jan 30, 10:57 AM CSTSevere Thunderstorm WarningBMXTallapoosa33 min
Jan 30, 11:08 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph37 min
Jan 30, 11:19 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa26 min
Jan 30, 11:26 AM CSTSevere Thunderstorm WarningBMXChambers, Randolph49 min
Jan 30, 12:10 PM CSTTornado WarningBMXBullock, Montgomery, Pike35 min
Jan 30, 12:26 PM CSTTornado WarningBMXBarbour, Bullock, Russell34 min
Jan 30, 12:28 PM CSTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Jan 30, 12:55 PM CSTAreal Flood WarningBMXTalladega3 hr
Jan 30, 2:03 PM CSTSevere Thunderstorm WarningBMXBarbour, Lee, Pike, Russell57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.